# SDR COMA9560572

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D100MD61
- Condition: Defective
- Location: Rt Te Flap
- Part time: 4,759 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL WARNING AT 38 DEGREES.  REPLACED THE RIGHT OUTBOARD FLAP ACTUATOR.
